» Enseignements (2015-2016)

» Séminaires

» Recherche

Controllability of complex networks using perturbation theory of extreme singular values (avec S. Chrétien)
An elementary approach to the problem of column selection in a rectangular matrix (avec S. Chrétien)
Perturbation bounds on the extremal singular values of a matrix after appending a column (avec S. Chrétien)
On the spacings between the successive zeros of the Laguerre polynomials (avec S. Chrétien)
Proc. Amer. Math. Soc. 143 (2015), no. 10, 4383–4388.
Sparse recovery with unknown variance: a LASSO-type approach (avec S. Chrétien)
IEEE Trans. Inform. Theory (2014), no. 7, 3970–3988.  
Limit Theorem for a modified Leland Hedging strategy under constant transaction costs rate (avec E. Lépinette)
The Musiela Festschrift. Springer, 159–199, Cham, 2014.
Invertibility of random submatrices via tail decoupling and a Matrix Chernoff Inequality (avec S. Chrétien)
Statist. Probab. Lett. 82 (2012), no. 7, 1479-1487
The LASSO for generic design matrices as a function of the relaxation parameter (avec S. Chrétien)
Parabolic schemes for quasi-linear parabolic and hyperbolic PDEs via stochastic calculus (avec E. Lépinette)
Stoch. Anal. Appl. 30 (2012), no. 1, 67–99
Limit theorems for nonlinear functionals of Volterra processes via white noise analysis (avec I. Nourdin et D. Nualart)
Bernoulli. Vol. 16, no. 4 (2010), 1262-1293
Differentiating sigma-fields for Gaussian and shifted Gaussian processes (avec I. Nourdin et G. Peccati)
Stochastics. Vol. 81, no. 1, 79-97 (2009)
Asymptotic expansions at any time for fractional SDEs with Hust index H>1/2 (avec I. Nourdin)
Bernoulli. Vol. 14, no. 3 (2008), 822-837
Stochastic derivatives for fractional diffusions (avec I. Nourdin)
Ann. Probab. Vol. 35 (2007) no. 5, 1998-2020.
Dynamical properties and charaterization of gradient diffusions (avec I. Nourdin)
Electron. Comm. Probab. 12 (2007) 390-400
Time reversal for drifted fractional Brownian Motion with Hurst index H>1/2 (avec B. Saussereau)
Electron. J. Probab. Vol. 12 (2007) no. 43, 1181-1211.
Stochastic embedding of dynamical systems (54 p., avec J. Cresson)
J. Math. Phys. 48, 072703 (2007)
Théorème de Noether stochastique (avec J. Cresson)
C.R. Math. Acad. Sci. Paris, Ser. I 344 (2007) 259-264
Plongement stochastique des systèmes lagrangiens (avec J. Cresson)
C.R. Math. Acad. Sci. Paris, Ser. I 342 (2006) 333-336
Dynamique Stochastique
Presses Universitaires de Franche-Comté (Collection hors-série 2006)